Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 56, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 23, 2008, 4:49 AM EDT for Hampden County, Hampshire County, Massachusetts. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2008, 4:49 AM EDT (08:49 UTC)
- Expired
- Jun 23, 2008, 5:15 AM EDT
- In force
- 26 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 115 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:52 AM EDT | HAIL 0.75 | Williamsburg, MA | |
| Jun 23, 4:55 AM EDT | HAIL 0.75 | Northampton, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1409 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 230849
SVRBOX
MAC013-015-230915-
/O.NEW.KBOX.SV.W.0056.080623T0849Z-080623T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
449 AM EDT MON JUN 23 2008
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HAMPDEN COUNTY IN WESTERN MASSACHUSETTS...
CENTRAL HAMPSHIRE COUNTY IN WESTERN MASSACHUSETTS...
THIS INCLUDES THE CITIES OF...NORTHAMPTON...AMHERST...
* UNTIL 515 AM EDT
* AT 447 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR HUNTINGTON...OR 14 MILES SOUTHWEST OF
NORTHAMPTON...AND MOVING NORTHEAST AT 31 MPH.
* THE SEVERE THUNDERSTORM SHOULD BE NEAR...
MONTGOMERY BY 455 AM EDT...
SOUTHAMPTON BY 500 AM EDT...
WESTHAMPTON BY 505 AM EDT...
EASTHAMPTON BY 510 AM EDT...
NORTHAMPTON...HATFIELD...HADLEY AND 6 MILES SOUTHEAST OF
WILLIAMSBURG BY 515 AM EDT...
LAT...LON 4243 7270 4242 7269 4241 7270 4241 7266
4242 7265 4242 7252 4231 7242 4214 7293
4225 7299
TIME...MOT...LOC 0849Z 236DEG 27KT 4222 7288
$$
BELK1 follow-up statement
000
WWUS51 KBOX 230913
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
513 AM EDT MON JUN 23 2008
MAC013-015-230922-
/O.EXP.KBOX.SV.W.0056.000000T0000Z-080623T0915Z/
HAMPSHIRE MA-HAMPDEN MA-
512 AM EDT MON JUN 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HAMPDEN AND
CENTRAL HAMPSHIRE COUNTIES WILL EXPIRE AT 515 AM EDT...
THE STORM HAS WEAKENED...BUT IS STILL CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL AND SMALL HAIL. FREQUENT LIGHTNING HAS ALSO BEEN
OBSERVED WITH THIS STORM.
LAT...LON 4243 7270 4242 7269 4241 7270 4241 7266
4242 7265 4242 7252 4231 7242 4214 7293
4225 7299
TIME...MOT...LOC 0912Z 236DEG 27KT 4232 7269
$$
BELKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:26 PM EDT, 6 hours 23 minutes earlier.
Area forecast discussion, Jun 22, 10:26 PM EDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 1026 PM EDT SUN JUN 22 2008 .SYNOPSIS... A SLOW-MOVING COLD FRONT WILL MOVE EAST INTO SOUTHERN NEW ENG MON NIGHT THEN STALL NEAR THE COAST DURING TUE. HIGH PRESSURE WILL BUILD INTO THE REGION WED. ANOTHER SLOW MOVING COMPLEX FRONTAL SYSTEM AND MID LEVEL DISTURBANCE SHOULD KEEP OUR WEATHER UNSETTLED TOWARD THE END OF THIS WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... CONVECTION HAS DECREASED ACROSS THE FORECAST AREA BUT WILL CONTINUE WITH SLIGHT CHANCE POPS OVERNIGHT EAST WITH CHANCE POPS WEST. GFS INCREASES THETA-E RIDGING WITH A POTENTIAL MCS TOWARDS 12Z APPROACHING THE WESTERN ZONES WHILE THE NAM DOES NOT. HOWEVER A FAIRLY INTENSE STORM JUST PASSED NORTH OF POUGHKEEPSIE THE PAST HOUR. WILL CONTINUE TO MONITOR THIS POTENTIAL OVERNIGHT. DID NOT MAKE MANY CHANGES TO THE CURRENT FORECAST AS MOST WEATHER GRID PARAMETERS ON TRACK EXCEPT LOWERED SEAS BY A FOOT ACROSS THE OUTER COASTAL WATERS AND REMOVE HEADLINES FOR THE CWF. AREAS OF LOW CLOUDS AND FOG WILL DEVELOP LATER TONIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... MON...REMNANTS OF MCS WILL LIKELY RESULT IN A FEW SHOWERS AND TSTMS SPILLING INTO PORTIONS OF SNE DURING THE MORNING. THIS MAY HAVE AN IMPACT ON INSTABILITY LATER ON AS MORE CONVECTION TRIES TO DEVELOP AHEAD OF COLD FRONT. SOUTHERLY FLOW AND CLOUD COVER WILL LIKELY LIMIT INSTABILITY IN THE COASTAL PLAIN...BUT ENVIRONMENT EXPECTED TO RECOVER FURTHER WEST IN THE INTERIOR WHERE SBCAPES 1000-2000 J/KG ARE FORECAST DURING THE AFTERNOON WITH DEWPOINTS INCREASING INTO THE UPPER 60S. 500 MB WINDS FORECAST TO INCREASE TO 40-45 KTS AND 0-6KM BULK SHEAR APPROACHES 40 KTS W ZONES. LIKELY POPS FORECAST ALONG AND NW OF I95 CORRIDOR WITH CHC POPS TO THE SE. IF WE CAN GENERATE ENOUGH INSTABILITY DURING THE AFTERNOON...ORGANIZED SEVERE WEATHER WILL BE LIKELY...MAINLY INTERIOR. WE DID NOT INCLUDE ENHANCED WORDING YET DUE TO UNCERTAINTY IN THE INSTABILITY...BUT WILL HIGHLIGHT IN HWO. LINGERING CONVECTION POSSIBLE MON NIGHT AS COLD FRONT MOVES INTO THE REGION...THEN IT SHOULD DRY OUT AFTER MIDNIGHT...ESPECIALLY INTERIOR AS COLD FRONT APPROACHES THE COAST. && .LONG TERM /TUESDAY THROUGH SUNDAY/... LINGERING COUDS AND POPS TUESDAY AS AN UPPER SOUTHWEST FLOW SLOWS THE DEPARTURE OF THE SURFACE COLD FRONT. THE UPPER TROF MOVES THROUGH TUESDAY EVENING...WHICH SHOULD KICK THE LAST OF ANY SHOWERS OFFSHORE. HIGH PRESSURE THEN BUILDS IN WEDNESDAY WITH FAIR DRY WEATHER. ANOTHER COMPLEX PATTERN OF FRONTS DEVELOPS AROUND SOUTHERN NEW ENGLAND LATE THURSDAY INTO THIS WEEKEND. THE TIMING ON POPS IS STILL VERY UNCERTAIN AND WILL LIKELY CHANGE IN FUTURE FORECASTS. WE FOLLOWED THE GMOS VALUES...BUT ZEROED OUT ANY FORECAST POPS WHEN THE SKY GRID VALUES WERE MOSTLY CLEAR. GMOS TEMPERATURE FORECASTS LOOKED REASONABLE AND WERE CLOSELY FOLLOWED. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... TONIGHT...AREAS IFR LOW CLOUDS...IFR FOG PATCHES REDEVELOP ACROSS MOST TERMINALS AFT 06Z. OTHERWISE MVFR WITH ISOLATED SHRA OR TSRA POSSIBLE. MONDAY...MORNING IFR CONDITIONS IMPROVE TO MVFR AWAY FROM THE SOUTH COAST. SCT SHRA AND TSRA REDEVELOP ESPECIALLY WESTERN TERMINALS. TSRA MAY BE SEVERE. OUTLOOK...TUESDAY THROUGH FRIDAY... TUESDAY...LINGERING MVFR CONDITIONS PROBABLE IN SCATTERED SHOWERS AND TSTMS ESPECIALLY IN THE EAST...VFR ELSEWHERE. TUESDAY NIGHT INTO WEDNESDAY NIGHT...VFR CONDITIONS LIKELY. THURSDAY AND FRIDAY...VFR FOR MOST LOCATIONS. SCATTERED MVFR IN DEVELOPING SHOWERS. && .MARINE... TONIGHT...SMALL CRAFT ADVISORY HAS EXPIRED AS WIND GUSTS TO 25 KT NEAR SHORE HAVE DIMINISHED. WINDS AND SEAS REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. MON-MON NIGHT...SOUTHERLY WINDS LESS THAN 20 KTS. WE UNDERCUT WNA GUIDANCE AND CAPPED SEAS AT 4 FT. OUTLOOK...TUESDAY THROUGH FRIDAY... MARGINAL SMALL CRAFT ADVISORY SEAS /5 FT/ MAY DEVELOP ACROSS THE OUTER SOUTH COASTAL WATERS THURSDAY. OTHERWISE...RELATIVELY TRANQUIL WINDS AND SEAS THROUGH FRIDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AND THURSDAY. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...WTB/KJC NEAR TERM...STRAUSS SHORT TERM...KJC LONG TERM...WTB AVIATION...WTB/STRAUSS MARINE...WTB/KJC/STRAUSS
Hazardous weather outlook, Jun 22, 5:35 PM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 535 PM EDT SUN JUN 22 2008 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-232145- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 535 PM EDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE THROUGH EARLY EVENING ACROSS THE INTERIOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON MONDAY. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE HAIL...MAINLY IN THE INTERIOR MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED NONDAY AFTERNOON. ANZ230>237-250-254-255-232145- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 535 PM EDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 23, 2:40 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 240 AM EDT MON JUN 23 2008 MAZ002-003-008-009-230715- EASTERN FRANKLIN MA-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 240 AM EDT MON JUN 23 2008 AT 236 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE SMALL HAIL 3 MILES NORTHEAST OF CHESTER...OR ABOUT 14 MILES WEST OF NORTHAMPTON...MOVING NORTHEAST AT 24 MPH. THE THUNDERSTORM WILL BE NEAR...CHESTERFIELD AND WORTHINGTON BY 250 AM EDT...GOSHEN AND CUMMINGTON BY 300 AM EDT...8 MILES SOUTHEAST OF HAWLEY BY 310 AM EDT...ASHFIELD AND CONWAY BY 320 AM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. IN ADDITION VISIBILITY WILL BE SHARPLY REDUCED...USE CAUTION AND SLOW DOWN IF DRIVING. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET INDOORS OR INSIDE A VEHICLE NOW IF YOU ARE CAUGHT OUTSIDE...STAY AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH AS GOLF COURSES OR BALL FIELDS. STRAUSS
Special weather statement, Jun 23, 3:13 AM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 313 AM EDT MON JUN 23 2008 CTZ002-MAZ002-003-008>011-NHZ011-230830- CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-HARTFORD CT-WESTERN FRANKLIN MA- WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 313 AM EDT MON JUN 23 2008 ...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL TRACK NORTHEAST ACROSS EXTREME WESTERN MASSACHUSETTS THROUGH 430 AM... AT 3 AM NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 60 MPH...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY DOWNPOURS ENTERING THE BERKSHIRES AND NORTHWEST HILLS OF CONNECTICUT. THIS LINE IS MOVING NORTHEAST AT 35 MPH. IT CURRENTLY APPEARS PORTIONS OF FRANKLIN...HAMPSHIRE AND HAMPDEN COUNTIES IN WESTERN MASSACHUSETTS AND CHESHIRE COUNTY NEW HAMPSHIRE WILL DIRECTLY BE IN THE PATH OF THESE STORMS. IF YOU ARE IN THE PATH OF THESE STORMS. PREPARE IN ADVANCE FOR THE POSSIBILITY OF DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. GO INDOORS NOW...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. YOU MAY WANT TO UNPLUG APPLIANCES WHICH ARE NOT NEEDED. STRAUSS
Special weather statement, Jun 23, 3:13 AM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 313 AM EDT MON JUN 23 2008 CTZ002-MAZ002-003-008>011-NHZ011-230830- CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-HARTFORD CT-WESTERN FRANKLIN MA- WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 313 AM EDT MON JUN 23 2008 ...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL TRACK NORTHEAST ACROSS EXTREME WESTERN MASSACHUSETTS AND CHESHIRE COUNTY NEW HAMPSHIRE THROUGH 430 AM... AT 3 AM NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 60 MPH...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY DOWNPOURS ENTERING THE BERKSHIRES AND NORTHWEST HILLS OF CONNECTICUT. THIS LINE IS MOVING NORTHEAST AT 35 MPH. IT CURRENTLY APPEARS PORTIONS OF FRANKLIN...HAMPSHIRE AND HAMPDEN COUNTIES IN WESTERN MASSACHUSETTS AND CHESHIRE COUNTY NEW HAMPSHIRE WILL DIRECTLY BE IN THE PATH OF THESE STORMS. IF YOU ARE IN THE PATH OF THESE STORMS. PREPARE IN ADVANCE FOR THE POSSIBILITY OF DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. GO INDOORS NOW...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. YOU MAY WANT TO UNPLUG APPLIANCES WHICH ARE NOT NEEDED. STRAUSS
Special weather statement, Jun 23, 4:28 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 428 AM EDT MON JUN 23 2008 MAZ008>010-230900- EASTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 428 AM EDT MON JUN 23 2008 AT 424 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH SMALL HAIL 7 MILES SOUTHWEST OF BLANDFORD... OR ABOUT 15 MILES EAST OF GREAT BARRINGTON...MOVING NORTHEAST AT 36 MPH. THE THUNDERSTORM SHOULD BE NEAR...HUNTINGTON AND BLANDFORD BY 440 AM EDT...WESTHAMPTON AND MONTGOMERY BY 450 AM EDT...NORTHAMPTON AND WILLIAMSBURG BY 500 AM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. BELK
Local storm report, Jun 23, 4:30 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
430 AM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 AM HAIL WORTHINGTON 42.42N 72.93W
06/23/2008 E0.75 INCH HAMPSHIRE MA AMATEUR RADIO
&&
BELKLocal storm report, Jun 23, 4:45 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
445 AM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 AM HAIL WORTHINGTON 42.42N 72.93W
06/23/2008 E0.75 INCH HAMPSHIRE MA AMATEUR RADIO
0425 AM HAIL CHESTERFIELD 42.40N 72.85W
06/23/2008 E0.75 INCH HAMPSHIRE MA AMATEUR RADIO
&&
BELKThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:49 AM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 41 min |
| Jun 23, 3:51 AM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire | 39 min |
| Jun 23, 6:09 AM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 36 min |
| Jun 23, 6:36 AM EDT | Severe Thunderstorm Warning | BOX | Middlesex | 24 min |
| Jun 23, 7:30 AM EDT | Severe Thunderstorm Warning | BOX | Hampden, Worcester | 45 min |
| Jun 23, 8:04 AM EDT | Severe Thunderstorm Warning | BOX | Worcester | 41 min |
| Jun 23, 1:13 PM EDT | Areal Flood Advisory | BOX | Franklin, Hampden, Hampshire, Worcester | 3 hr |
| Jun 23, 1:37 PM EDT | Areal Flood Advisory | BOX | Hampden, Hampshire | 3 hr |
| Jun 23, 1:40 PM EDT | Severe Thunderstorm Warning | BOX | Hampden | 65 min |
| Jun 23, 1:53 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Worcester | 52 min |
| Jun 23, 2:20 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire | 55 min |
| Jun 23, 2:31 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire, Worcester | 59 min |
| Jun 23, 3:13 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 31 min |
| Jun 23, 3:19 PM EDT | Special Marine Warning | BOX | 56 min | |
| Jun 23, 3:32 PM EDT | Areal Flood Advisory | BOX | Hampden | 118 min |
| Jun 23, 3:36 PM EDT | Areal Flood Advisory | BOX | Middlesex, Worcester | 2 hr |
| Jun 23, 4:33 PM EDT | Areal Flood Advisory | BOX | Hampden, Hampshire, Middlesex, Worcester | 96 min |
| Jun 23, 5:11 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex | 26 min |
| Jun 23, 5:22 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Norfolk | 113 min |
| Jun 23, 5:44 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Suffolk | 2 hr |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.